# SDR FDEA201512194039

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 74,751 hours, 17,762 cycles
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWO HOURS INTO FLIGHT, EMER POWER ON, LIGHT CAME ON.  FOLLOWED QRH & DEPLOYED ADG & SELECTED ADG ELEC.  UPON ARRIVAL FOUND LT EMER DC BUS UNPOWERED.  CHECKED EPCU & NO FAULT FOUND IAW SSM 24-34-0.  RECYCLED LT EMER DC FEED RCCB, B1-1754, CB & BACK TO NORMAL. IAW AMM 24-24-00-4 R & R B1-1754 RCCB AS PRECAUTION IAW AMM 24-24-00-5.  PERFORMED EMER POWER SYS TEST PASSED.  ADG STOWED & SECURED IAW AMM 24-25-01-4.  ACFT OK FOR SERVICE.
